He is experiencing jaundice

0 comments

Murial Asks Dale

My father is currently taking 28 capsules daily of the Pan-Immune Enzymes, which if I am correct, it part of Dr. Kelley's regime.

Pan-Immune Enzymes are an unauthorized knock-off using Dr. Kelley's name (according to my correspondence with the Kelley Family) so I cannot tell you anything specific about this product.

He is also taking a few other supplements as well, such as B17. He has colon cancer with mets to liver and lungs. He is experiencing jaundice due to the tumors in his liver. He began to take these enzymes on Saturday, 04/16/2016, and immediately began excreting green stools and white, slimy foam when he uses the restroom. His urine also smells exactly like the enzymes. I'm assuming this is a detox symptom, but I would like to double check to see if this is his body releasing all the toxins and cancer, or if this is bile. Prior to taking these enzymes, his stools were normal in color. He is also doing daily coffee enemas, and the same material is being released. He is using the restroom more frequently now due to the enzymes. Any information would be appreciated. Thank you!

I can make the following general recommendations:

  • Stop the enzymes and focus on helping the liver.

  • Coffee enemas up to five per day.

  • Supplement Potassium salts to prevent cramps due to the loss of electrolytes from multiple enemas.

  • A 21-day detox using Clear MultiVite all in one

  • Eight Per day of the LiveRite Liver detox Product for two months at least.

  • Purchase the Six-months support option and get some guidance on assisting your father.

  • I am sending you more by email.

 

About the Author

Follow me


{"email":"Email address invalid","url":"Website address invalid","required":"Required field missing"}
>
Skip to content